# SDR 05FDEA00163

- Difficulty date: January 25, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 49,795 hours, 35,195 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING EO 7-5340-7-4315F PT 2 FOUND 3 EACH HOLES WITH CRACK INDICATION IN LT HAND 940 STR 18A FITTING. REPAIRED BS 940 STR 18A FITTINGS IAW FEDEX EA 7-5340-72401.
